# SDR DALA2024042104615

- Difficulty date: April 20, 2024
- Submitted: April 21, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,023 hours, 35,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Part number: UNKNOWN
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0686, DOOR GIRT BAR LEAF SPRINGS (FWD) DO NOT GET THE MINIMUM ENGAGEMENT DIMENSION AT 2R DOOR. CORRECTIVE ACTION: SPRING (FWD) AT 2R DOOR. WAS REPLACED BY NEW PER B757-200 SRM 51-40-02-0G PAR. 4 AND GIRT BAR LEAF SPRING (FWD) ENGAGEMENT DIMENSION WAS MEASURED UNDER AMDS 2560-01492-0101 STEP 2. D. AND GET THE MINIMUM ENGAGEMENT DIMENSION. (LP0304092)
